Modified Laguerre Matrix Polynomials

Creative Commons License

KARGIN L., Kurt V.

FILOMAT, vol.28, no.10, pp.2069-2076, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 10
  • Publication Date: 2014
  • Doi Number: 10.2298/fil1410069k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2069-2076
  • Keywords: Laguerre matrix polynomials, Modified Laguerre matrix polynomials, generating matrix functions, Matrix differential equation, BOUNDED INTERVALS, ASYMPTOTICS, SERIES
  • Akdeniz University Affiliated: Yes


In this paper, modified Laguerre matrix polynomials which appear as finite series solutions of second-order matrix differential equation are introduced. Some formulas related to an explicit expression, a three-term matrix recurrence relation and a Rodrigues formula are obtained. Several families of bilinear and bilateral generating matrix functions for modified Laguerre matrix polynomials are derived. Finally a new generalization of the Laguerre-type matrix polynomials is introduced.